regarding usage of Vitamin tabletsDear all
I amm suffering with skin problem itching on my face and rashed and pimples. I hve consulted on Homeopathy doctor, He has given pill five types daily five pills in the morning. It is working nicely. Shall I use Vitamin E and other multivitamin tablets as I have HB% of my blood very less.
Kindy suggest me
lax_susmit on 2008-03-17
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.